# SDR 99ZZZX3357

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N527MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7103
- System (JASC): 6220 · Main Rotor Head
- Part: Rod End
- Part number: 10513144
- Condition: Worn
- Location: Main Rotor
- Part time: 523 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN ON ROD END.  REMOVED AND REPLACED.
